# SDR DALA13038943139

- Difficulty date: August 10, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 31,503 hours, 16,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT LOCATED BETWEEN FR 66+5" TO FR 70 Y765 AFT PAX CABIN.  REWORKED AREA AND FOUND WITHIN LIMITS IAW SRM 53-00-14, TABLE 101, PARA 4.B, FIG 102, PAGE 106.  APPLIED PROTECTIVE TREATMENT IAW SRM 51-21-11 AND 51-23-11.
